[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] RE: figuring out basals

I'm not sure exactly what eye symptoms you mean but the eye stuff
could be from having a baby. With my last 2 babies I got blurry
vision at some point within the first ~6mos or so after birth.
Something about pregnancy changes the eyes (maybe it's the
hormones in which case perhaps the pill could be partly the
problem as they mimic pregnancy). I even went to an eye dr
because of it and he said it was normal and my eyes would adjust
and go back to normal eventually. I believe Pumping Insulin,
which you said you don't have yet, addresses this as well (they
say some people experience eye stuff for a brief period after
starting the pump, as the blood sugars normalize.) If the
headaches keep happening then I might suspect the pill but I
wouldn't suspect it based on one day. Might just be that you need
a different dose or a different hormone combination in which case
I'm sure your dr would work with you to find something better
suited to you.
By the way, I am not diabetic or on the pump, my 11yo daughter
is.  Just wanted to share my experience with the eye stuff.

Take care, Kerri

Sharon said:
Also, I started the birth control pill about 1 and a 1/2 weeks
ago. I had
been on the BCP for years pre diabetes and pre our 2 children
(now ages 6
months and 24 months).  Yesterday, I had a mild headache (very
unsusual for
me)...and weird, subtle (transient) eye symptoms. I'm wondering
if this is
the pill and if I should just pitch the pills out.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml